# SDR FDEA202510021869

- Difficulty date: October 2, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 101,045 hours, 24,018 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77621
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO COMPARTMENT BILGE AREA AFTER REMOVAL OF LONGERON SPLICE   FITTING FOUND LONGERON 52 FASTENER HOLE ELONGATED AT STATION 1691. DAMAGED LONGERON 52 SECTION STATION 1691 AT LOWER CENTER CARGO BILGE AREA  REPAIRED AS PER MD-11 SRM 53-00-0-2R, REPAIR 1 FIGURE 201 AND MD-11 SRM 53-00-05-2R,   REPAIR 1 FIGURE 202. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
